MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 36MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 36MM; HIP COMPONENT
Model Number 38AM3604
Medical Device Problem Codes Corroded (1131); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly patient was revised due to unknown reasons.Left hip.
 
Additional Manufacturer Narrative
Updated information on (b)(6) 2020: allegedly, the patient was revised due to corrosion of cocr components.Updated description and event codes.
 
Event or Problem Description
Allegedly patient was revised due to unknown reasons.Left hip.Updated information on (b)(6) 2020: allegedly, the patient was revised due to corrosion of cocr components.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 36MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9554963
Report Number3010536692-2020-00020
Device Sequence Number19273204
Product Code KWA
UDI-Device IdentifierM68438AM36041
UDI-PublicM68438AM36041
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM3604
Device Catalogue Number38AM3604
Device Lot Number1432679
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/09/2019
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date05/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;